Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Suffering from erectile dysfunction. Frequent urination and thirsty. Is it diabetes?

Hello Sir, I am asking you for a suggestion on the course of action. I am a 25 year old man. I have a very little facial hair and it grows almost a little in a month. I have also been noticing that I have a problem with full erection . Even during sex the one time I had it, I could not get a full erection for a long time. I suspect that it could be diabetes too as I also feel frequent thirst and frequent urination . However, I am not sure because of the imbalance with facial hair, which I suspect could be imbalance of testostorones. How can I get effective and cheap test and medication for this? Pleasesaurbah suggest..I feel very under-confident because of this.
Asked On : Sat, 24 Nov 2012
Answers:  1 Views:  115
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Diabetologist 's  Response

Dontworry......first of all ruleout the stress and depression factor . if you are stressedout you will not get good erection and cannot maintain it. Go for the T3,T4,TSh,HBA1C%, LIPID PROFILE AND TESTOSTRONELEVELS. Get back to me with the reports and also tell me wether you had any family history of diabetes.
Answered: Tue, 27 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor